Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I am 36 years old female suffering from brown discharge and nausea. I am on microgynon 30

I was prescribed microgynon 30 2 weeks ago in the middle of my cycle for excessively heavy periods and mid cycle spotting. Today I noticed brown discharge after I pee, just like I am about to begin my period. I would have been due my period today had I not been on this medication. I am also very nauseated today. Is this normal or should I see my doctor again? Is my period likely to arrive? I believe I had already ovulated before starting the tablets. My doctor suggested I should take these pills with no breaks for the next 3 months as I have lost so much blood in previous months. I am very worried about this change in my cycle. I have always been regular. I do not want to have discharge as this is the reason I was put on this medication to begin with. I am otherwise healthy, age 36 years, non-smoker and non-drinker. Thank you for your help.
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems this may be signs of having your period.
Wait for 2-3 days and during this time if you do not get period then consult gynaec to find out the cause.
ok and bye.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor